# SDR ASOA202001217003

- Difficulty date: January 21, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N13913
- Make and model: Emb EMB-145LR
- Aircraft serial: 145438
- Aircraft time: 42,231 hours, 32,592 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 21-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C WAS FOUND WITH CORROSION AT STRINGER 17 RIGHT AND BETWEEN FRAMES 21 THRU FRAME 23. MAINTENANCE REMOVED THE DAMAGED AREA AND INSTALLED PERTINENT REPAIRS IAW ETD 2019-145-164017. ALL WORK ACCOMPLISHED AND WAS RELEASED TO SERVICE.
